Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Vitamin D - agitation?

Posted by Franz on October 13, 2007, at 11:04:45

In reply to Re: Vitamin D - agitation? Mary-Lisa, posted by Netch on October 12, 2007, at 19:56:08

> I just tried 400i.u from fish liver oil for a day or two. I got extremely agitated. I've experienced this before at higher doses (800i.u)as well where it also induced insomnia and worsended my depression. The last time I tried it I was only taking taurine as supplement.
>
> /Netch

Probably it is the oil and not D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Franz thread:782391
URL: http://www.dr-bob.org/babble/alter/20070923/msgs/788933.html